# SDR HNAA0700140

- Difficulty date: July 7, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 40,772 hours, 45,757 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 85300291101
- Condition: Corroded
- Location: Bs 467 S29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION AT STR 29 AND X467.00.
